Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 365, Number 3

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The non-linear Plateau problem in non-positively curved manifolds
Graham Smith.
Trans. Amer. Math. Soc. 365 (2013), 1109-1124
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003259
A Caldero–Chapoton map for infinite clusters
Peter Jørgensen and Yann Palu.
Trans. Amer. Math. Soc. 365 (2013), 1125-1147
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003260
The genus one Gromov-Witten invariants of Calabi-Yau complete intersections
Alexandra Popa.
Trans. Amer. Math. Soc. 365 (2013), 1149-1181
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003261
Superconductivity near the normal state in a half-plane under the action of a perpendicular electric current and an induced magnetic field
Yaniv Almog, Bernard Helffer and Xing-Bin Pan.
Trans. Amer. Math. Soc. 365 (2013), 1183-1217
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003262
Residuated frames with applications to decidability
Nikolaos Galatos and Peter Jipsen.
Trans. Amer. Math. Soc. 365 (2013), 1219-1249
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003263
Compact and weakly compact disjointness preserving operators on spaces of differentiable functions
Denny H. Leung and Ya-shu Wang.
Trans. Amer. Math. Soc. 365 (2013), 1251-1276
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003264
The transverse entropy functional and the Sasaki-Ricci flow
Tristan C. Collins.
Trans. Amer. Math. Soc. 365 (2013), 1277-1303
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003265
The nonlow computably enumerable degrees are not invariant in $\mathcal{E}$
Rachel Epstein.
Trans. Amer. Math. Soc. 365 (2013), 1305-1345
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003266
Class degree and relative maximal entropy
Mahsa Allahbakhshi and Anthony Quas.
Trans. Amer. Math. Soc. 365 (2013), 1347-1368
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003267
On the existence of attractors
Christian Bonatti, Ming Li and Dawei Yang.
Trans. Amer. Math. Soc. 365 (2013), 1369-1391
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003268
$L^{p}$-theory for strong solutions to fluid-rigid body interaction in Newtonian and generalized Newtonian fluids
Matthias Geissert, Karoline Götze and Matthias Hieber.
Trans. Amer. Math. Soc. 365 (2013), 1393-1439
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003269
The short toric polynomial
Gábor Hetyei.
Trans. Amer. Math. Soc. 365 (2013), 1441-1468
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003270
Closed geodesics in Lorentzian surfaces
Stefan Suhr.
Trans. Amer. Math. Soc. 365 (2013), 1469-1486
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003271
Complexity, periodicity and one-parameter subgroups
Rolf Farnsteiner.
Trans. Amer. Math. Soc. 365 (2013), 1487-1531
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003272
$h$-vectors of simplicial cell balls
Satoshi Murai.
Trans. Amer. Math. Soc. 365 (2013), 1533-1550
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003273
The Calabi–Yau equation on 4-manifolds over 2-tori
A. Fino, Y.Y. Li, S. Salamon and L. Vezzoni.
Trans. Amer. Math. Soc. 365 (2013), 1551-1575
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003274
The sphericity of the Phan geometries of type $B_{n}$ and $C_{n}$ and the Phan-type theorem of type $F_{4}$
Ralf Köhl (né Gramlich) and Stefan Witzel.
Trans. Amer. Math. Soc. 365 (2013), 1577-1602
Abstract, references and article information
Full-text PDF
MathSciNet review: 3003275
The homological torsion of PSL$_{2}$ of the imaginary quadratic integers
Alexander D. Rahm.
Trans. Amer. Math. Soc. 365 (2013), 1603-1635
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003276
On the $L$-function of multiplicative character sums
John Dollarhide.
Trans. Amer. Math. Soc. 365 (2013), 1637-1668
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003277
On the zeroes of Goss polynomials
Ernst-Ulrich Gekeler.
Trans. Amer. Math. Soc. 365 (2013), 1669-1685
Abstract, references and article information
Full-text PDF    
MathSciNet review: 3003278